# SDR 95ZZZW108

- Difficulty date: January 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Track Cover
- Part number: 003PA54
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - CHECK, FIRST CLASS EMERGENCY TRACK LIGHTING INOP.  MAINTENANCE FOUND TRACK COVER MISSING AND LIGHT ASSEMBLY UNPLUGGED.  RECONNECTED PLUG AND REPLACED MISSING TRACK COVER.  REF ASAA9525.
